Andrej Dujella

Andrej Dujella  

Professor, Department of Mathematics,
University of Zagreb 
PhD University of Zagreb, 1996 

Research interest:  Diophantine equations; Elliptic curves; Applications of number theory in cryptography.  

Recent publications:

[1] A. Dujella, J. C. Peral, High rank elliptic curves with torsion Z/2Z × Z/4Z induced by Diophantine triples“, LMS J. Comput. Math. 17 (2014), 282 – 288.
[2] J. Bosman, P. Bruin, A. Dujella, F. Najman: Ranks of elliptic curves with prescribed torsion over number fields“,  Int. Math. Res. Not. IMRN 2014 (11) (2014), 2885 – 2923.
[3] Y. Bugeaud, A. Dujella: Root separation for reducible integer polynomials, Acta Arith. 162 (2014), 393 – 403.
[4] A. Dujella, C. Fuchs: On a problem of Diophantus for rationals, J. Number Theory 132 (2012), 2075 – 2083.
[5] A. Dujella: „On Hall's conjecture“,Acta Arith. 147 (2011), 397 – 402.

Selected publications:

[1] Y. Bugeaud, A. Dujella: Root separation for irreducible integer polynomials, Bull. Lond. Math. Soc. 43 (2011), 1239 – 1244.
[2] A. Dujella, F. Luca: „Diophantine m-tuples for primes“ , Intern. Math. Research Notices 47 (2005), 2913 – 2940.
[3] A. Dujella, C. Fuchs: „Complete solution of a problem of Diophantus and Euler“, J. London Math. Soc. 71 (2005) 33 – 52.
[4] A. Dujella: „There are only finitely many Diophantine quintuples“ , J. Reine Angew Math. 566 (2004), 183 – 214.
[5] A. Dujella, A. Pethő: „A generalization of a theorem of Baker and Davenport“, Quart. J. Math. Oxford 49 (1998), 291 – 306.

Go to top